# SDR AALA20091008TUL04

- Difficulty date: October 5, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 56,637 hours, 29,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT IS CRACKED AT LOWER OUTBOARD SIDE OF STATION 927 BELOW SEAT TRACK NUMBER TWO.  INSTALLED FLOORBEAM SUPPORT AT STATION 927 BELOW SEAT TRACK NUMBER TWO.
